# SDR SWAA2015042038692

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 82,956 hours, 68,169 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602213A
- Part serial: 360
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT DELAMINATED AT INBD TE.  REPAIRED NR 2 SLAT IAW MM.
